# SDR AALA201804179013

- Difficulty date: April 1, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 42,269 hours, 30,399 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067500000
- Condition: Delaminated
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 222EF,  BETWEEN FRAMES 16 TO 20, -Y1292 TO -Y254.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, AND IRM 9701 REV H.
